MathSciNet Relay Station
MathSciNet bibliographic data
MR1145681 73T05 (35Q99 49J40 73B30 73V25)
Gilbert, R. P.; Shi, P.; Shillor, M. A quasi-static contact problem in linear thermoelasticity. Rend. Mat. Appl. (7) 10 (1990), no. 4, 785–808 (1991).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement